# SDR FDEA202407301164

- Difficulty date: July 30, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 50,783 hours, 27,041 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: A57246808203
- Condition: Worn
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH #5 SPOILER O/B SIDE JACK RIB UPPER HOLE DAMAGE ACCOMPLISHED THE REINFORCEMENT REPAIR AT RH #5 SPOILER O/B SIDE JACK RIB UPPER   HOLE I.A.W FEDEX EA NO:T6-5740-T0380260 P1, SEQ NO:761, TITLE:WINGS-ATTACH FITTINGS-RH   WING #5 SPOILER JACK RIB AT STA 184.625-BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR-  SRM DEVIATION. THE REPAIR CLASSIFIED AS CAT.A MAJOR PER GMM 6-2-100.
